# SDR AALA201803279024

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 7,318 hours, 2,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR OVERHEAD EXIT SIGN WOULD NOT STAY ATTACHED.  MAINTENANCE ATTACHED THE SIGN IAW MM 33-50-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
